# SDR CHQA20131107427

- Difficulty date: November 7, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 28,875 hours, 25,689 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,891 hours, 18,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529101003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SKIN BETWEEN FRAMES 13 & 14 BETWEEN STRINGERS 20L & 20R.  THE SKIN WAS REPAIRED IAW ETD 2013-145-057134.
